# SDR ASOA2014111211635

- Difficulty date: October 27, 2014
- Submitted: November 12, 2014
- Operation: Air carrier
- Aircraft: N907EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7648
- Aircraft time: 28,578 hours, 26,320 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Condition: Cracked
- Location: Bs 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 409+128, RBL 18 INBD VERT POST HAS AN INDICATION NOTED IN THE AFT FLANGE RADIUS AT WL 69 APPROX .5" LONG X 50 PERCENT FSH.  FAILED NDT INSP.  REMOVED LT AND RT VERTICAL POSTS AT FS 409+128, RBL 18 IAW SRM 51-42-06 AND 51-42-22.  C/W ECTC REO: 601R-53-41-889 AND MET ALL REQUIREMENTS OF REO:601R-53-41-889, REV A.  LOCATED, DRILLED AND BENCH ASSEMBLED NEW FS 409+128, RB18 POST HALVES IAW SRM 51-40-11 AND 51-42-06.
